# SDR CALA2011030700122

- Difficulty date: March 2, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N11612
- Make and model: Boeing 737524
- Aircraft serial: 27325
- Aircraft time: 42,710 hours, 22,751 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C338151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  PER STEP 20.0 OF EA 5330-03736 REV B CRACK INDICATION VERIFIED IN HOLE MARKED NR 1 ON FIG 5 SHEET 2 OF WORKCARD.  REPAIR ACCOMPLISHED PER ECRA 5330-04106.  SEQ N959 FOR DIP INITIATED.
